# SDR 96ZZZX3944

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165BH
- Make and model: Bell 206L
- Aircraft serial: 45249
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Nr 1
- Part time: 2,509 hours
- Component: 6896028
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED 3 CHIP LIGHTS WITHIN 50 HOURS.  AIRCRAFT GROUNDED PER ALLISON MM.  UPON INVESTIGATION FOUND NR 1 BEARING CAGE BROKEN INTO PIECES AND BEARING FELL APART.  SIMPLE MECHANICAL FAILURE THAT COULD HAVE CAUSED ENGINE FLAME-OUT.
